# SDR 03FDEA02297

- Difficulty date: December 26, 2003
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- Engine: Ge CF680
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Beam
- Part number: AKC75287
- Condition: Chafed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE UPPER DOOR CUTOUT AFT HORIZONTAL BRACKET LT AND RT AREA ADJACENT TO TAIL CONE LADDER SUPPORT FITTING FOUND CHAFED.  REMOVED CHAFED SUPPORT AS PER SRM 51-31-01 VOL. II AND FABRICATED NEW BEAM AS PER DRAWING AKC 7528.  INSTALLED BEAM AT TAILCONE UPPER DOOR CUT-  OUT AFT HORIZONTAL TO TAILCONE AS PER SRM 51-31-01 VOL. II.
